MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S
Model Number CTO109/NTO156
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988); Osseointegration Problem (3003)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Implant Pain (4561)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, device history review record, medical imaging, complaint history review and surgeon assessment), the most probable root cause is linked to patient related factors (ossification), rather than a device problem.Ossification is listed as a probable adverse effect in the device ifu, and therefore is an anticipated potential outcome.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
The surgeon reported that a 70-year-old patient underwent revision surgery 28 months after the initial operation due to pain on exertion, described as similar to the symptoms experienced prior to implantation of the prosthesis.This surgical procedure was performed on (b)(6) 2026, consisting of release of the peri-prosthetic tissues and maximal removal of the ossification.It was not possible to advance the stem any further.The cup was therefore removed and reimplanted deeper and the neck was replaced.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS CONICAL CUP Ø9MM / OFFSET NECK 15° - 6MM - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24760627
Report Number3024706750-2026-00009
Device Sequence Number18722388
Product Code SFA
UDI-Device Identifier07640181160099
UDI-Public07640181160099
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTO109/NTO156
Device Catalogue NumberCTO109/NTO156
Device Lot Number6998/X6744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale